|Can stop ARV
Jan 21, 2006
I am on AZT,3TC with EFV back from 6th of December, 2005 as well co infected HCV now the Jaundice symptoms seems found out and deed a LFT all the require test if I would have to stop my ARV what would be the side effect if not then alternative to switched in to what medicine? Is there any option to do treating HCV along with ARV? What shall I do now? I have no choices such as go for the HCV treatment or continuo ARV? Please suggest me.
| Response from Dr. McGovern
If I understand correctly, you found out that these medications may cause jaundice or you have developed jaundice on ARV.
If you have developed jaundice, my first approach is to get a liver biopsy to see if you have underlying advanced liver disease. If so, you may need treatment for hepatitis C first. This decision would also depend on your T cell counts and biopsy results, etc.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.